|tipranavir and lipodystrophy
Aug 17, 2004
hello-I have heard that tipranavir is nearing approval.One of my current meds is Kaletra-I have some area's of fat redistribution. I am wondering if once approved, if tipranavir is expected to have a better profile regarding lipodystrophy side effects?
| Response from Dr. Henry
I wouldn't count on it particularly since it will generally be used with ritonavir. Lexiva or Invirase or Reyataz with ritonavir may be more fat friendly than Kaletra if that is the sole issue why you would like to switch off the Kaletra. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risks Of Contracting HIV From Picking Your Nose
- Sex With A Prostitute Afraid I Have AIDS
- Diarrhea After Mutual Masturbation Worried I Have HIV
- Itchy Skin After Eating Sperm Sign Of HIV AIDS
- Swollen Glands After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Tingling Lips After Touching Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.